Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Irregular menstruation cycle.For what reason this thing is happening ?

i have irreglar menstuation cycle i m 24 years old .last month i had periods with intake of regestrone and i had check up that LSH is normal but FSH is .5 less compared to normal ratio than dr sugested me to take femilon today is my 12 th day of medicine but with urine blood cloth are passing ? for what reason this thg is happening
Asked On : Sun, 17 Jul 2011
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Your hormone level is fluctuating which is why Doctor has prescribed contraceptive pill to regularize your hormones. If you have blood passing in your urine you need to get tested dear. Usually bleeding from vagina can occur during and after stopping the pills it can be expected. But if you are having bleeding in urine it could be due to stone, urinary infection for which your urine needs testing. Drink plenty of water. Consult your Doctor and get a thorough checkup.
Answered: Fri, 22 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor